Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Homogeneous nonnegative symmetric quadratic transformations


Author: G. R. Blakley
Journal: Bull. Amer. Math. Soc. 70 (1964), 712-715
MathSciNet review: 0197476
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. G. R. Blakley and Prabir Roy, A Hölder type inequality for symmetric matrices with nonnegative entries (in preparation).
  • 2. G. R. Blakley, The sequence of iterates of a nonnegative nonlinear transformation. I (in preparation).
  • 3. G. R. Blakley and R. D. Dixon, The sequence of iterates of a nonnegative nonlinear transformation. II (in preparation).
  • 4. M. T. Menzel, P. R. Stein and S. M. Ulam, Quadratic transformations, Part I, Los Alamos Scientific Laboratory Report LA-2305, Physics and Mathematics (TID-4500, 14th edition), distributed May 29, 1959.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11182-4